Erythema nodosum (EN) is a form of septal panniculitis, which is believed to represent a delayed hypersensitivity reaction activated by infectious agents, drugs, granulomatous and autoimmune diseases, pregnancy, and malignancies. There are only four reported cases of EN during oral isotretinoin therapy to our knowledge, all of them occurring in patients with severe acne. Since acne itself can trigger EN, the question as to whether there is indeed a causative relationship between isotretinoin and EN in the reported cases remains to be elucidated. We present herein a 20-year-old woman with multiple vulvar condylomata acuminata who developed EN two weeks after onset of oral isotretinoin therapy. To the best of our knowledge, this is the first report of EN occurring during isotretinoin treatment in a patient without acne and strongly indicates that the pathogenesis of EN can be directly related to the biological actions of isotretinoin. Erythema nodosum should be regarded as a rare side effect of oral isotretinoin therapy, regardless of the underlying disease. Physicians should be aware of this rare side effect.